JOURNAL BROWSE
Search
Advanced SearchSearch Tips
UNITARY INTERPOLATION FOR OPERATORS IN TRIDIAGONAL ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
UNITARY INTERPOLATION FOR OPERATORS IN TRIDIAGONAL ALGEBRAS
Kang, Joo-Ho; Jo, Young-Soo;
  PDF(new window)
 Abstract
Given operators X and Y acting on a Hilbert space H, an interpolating operator is a bounded operator A such that AX = Y. An interpolating operator for the n-operators satisfies the equation AXi/ : Yi/, for i = 1, 2 …, n. In this article, we obtained the following : Let X = (xij/) and Y = (yij/) be operators acting on H such that i (i)/ 0 for all i. Then the following statements are equivalent. (1) There exists a unitary operator A in Alg(equation omitted) such that AX = Y and every E in (equation omitted) reduces A. (2) sup{(equation omitted)}< and (equation omitted) = 1 for all i = 1, 2, ….
 Keywords
interpolation problem;subspace lattice;unitary interpolation problem;Alg(equation omitted);
 Language
English
 Cited by
 References
1.
Operator Theory: Adv. Appl., 1981. vol.Basel 2. pp.105-120

2.
Indiana University Math. J., 1980. vol.29. pp.121-126 crossref(new window)

3.
Proc. Nat. Acad. Sci., 1957. pp.273-276

4.
Proc. London Math. Soc., 1969. vol.19. 3, pp.45-68